# SDR EE4Y2025010921513

- Difficulty date: January 9, 2025
- Submitted: January 9, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 021
- Aircraft time: 45,564 hours, 30,021 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A REPAIR LOCATED AT LH HORIZONTAL STABILIZER LOWER SKIN BTWN RIB 8/9 AND BTWN STR 5/7 WAS INSTALLED BY ETD2010-190-00108 DTD JAN 11 2010 IAW CUSTOMER RECORDS, HOWEVER SINCE THAT THE REPAIR RECORDS HAS LACK OF INFORMATIONS PER CUSTOMER REQUEST, THE REPAIR WAS  REMOVED AND WERE SENT DETAILS TO EMBRAER / AERNNOVA ASKING FOR INSTRUCTIONS AND FINAL APPROVAL. FOLLOWING THE REPAIR INSTRUCTION IAW ETD2024-190-030859 DTD DEC 02 2024, AERNOVA INSTRUCTION T1-170-24-283 DTD DEC 02 2024 AND COOPESA ENGINEERING ORDER COO-EO-2024-21381-R00 DTD DEC 03 2024. THIS IS A MAJOR REPAIR.
